RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 2, Pages 108–114 (Mi dm1146)  

On automorphisms of commutative Moufang loops

N. T. Lupasço


Abstract: It is proved that the automorphism group of any commutative Moufang loop $Q$ is an extension of the group $F(1)$ consisting of all automorphisms of the loop $Q$ which induce the identity mapping onto the factor-loop $Q/A(Q)$ of $Q$ by means of the automorphism group of the abelian group $Q/A(Q)$. We investigate the structure of the group $F(1)$ in the cases where the loop $Q$ is either centrally nilpotent, or finitely generated, or is a $ZA$-loop.

DOI: https://doi.org/10.4213/dm1146

Full text: PDF file (106 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:3, 309–316

Bibliographic databases:

UDC: 519.48
Received: 11.10.2010

Citation: N. T. Lupasço, “On automorphisms of commutative Moufang loops”, Diskr. Mat., 23:2 (2011), 108–114; Discrete Math. Appl., 21:3 (2011), 309–316

Citation in format AMSBIB
\Bibitem{Lup11}
\by N.~T.~Lupas{\c c}o
\paper On automorphisms of commutative Moufang loops
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 2
\pages 108--114
\mathnet{http://mi.mathnet.ru/dm1146}
\crossref{https://doi.org/10.4213/dm1146}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2865912}
\elib{http://elibrary.ru/item.asp?id=20730389}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 3
\pages 309--316
\crossref{https://doi.org/10.1515/DMA.2011.020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79961090129}


Linking options:
  • http://mi.mathnet.ru/eng/dm1146
  • https://doi.org/10.4213/dm1146
  • http://mi.mathnet.ru/eng/dm/v23/i2/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:250
    Full text:77
    References:35
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019